# SDR ASMF201503028

- Difficulty date: March 19, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 44,845 hours, 15,821 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO FUEL INDICATION LESS THAN REQUIRED TO CONTINUE TO DESTINATION. PERFORMED FUEL QTY INDICATING SYS INSPECTION IAW MM 28-41-00 & VISUAL INSPECTION IN THE PANEL OF THE FUEL TANKS, THEY DIDN’T FIND LEAK.
